# SDR YENA20130324065

- Difficulty date: March 24, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 32,240 hours, 11,456 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001141
- Part serial: 211855908
- Condition: Malfunctioned
- Location: Galley
- Part time: 21,472 hours, 10,212 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 545 EWR-PBI, CREW REPORTED COFFEEMAKER NR 2 PRODUCED SOME SMOKE WHILE BREWING.  COFFEEMAKER WAS TURNED OFF.  REMOVED AND REPLACED FWD GALLEY NR 2 COFFEEMAKER IAW AMM 25-35-00.  OPS AND LEAK CHECK GOOD.
